Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Kruzkov's estimates for
scalar conservation laws revisited


Authors: F. Bouchut and B. Perthame
Journal: Trans. Amer. Math. Soc. 350 (1998), 2847-2870
MSC (1991): Primary 65M15, 35L65, 35B30.
MathSciNet review: 1475677
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a synthetic statement of Kruzkov-type estimates for multi-dimensional scalar conservation laws. We apply it to obtain various estimates for different approximation problems. In particular we recover for a model equation the rate of convergence in $h^{1/4}$ known for finite volume methods on unstructured grids.

Les estimations de Kruzkov pour les lois de conservation scalaires revisitées

Résumé Nous donnons un énoncé synthétique des estimations de type de Kruzkov pour les lois de conservation scalaires multidimensionnelles. Nous l'appliquons pour obtenir d'estimations nombreuses pour problèmes différents d'approximation. En particulier, nous retrouvons pour une équation modèle la vitesse de convergence en $h^{1/4}$ connue pour les méthodes de volumes finis sur des maillages non structurés.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 65M15, 35L65, 35B30.

Retrieve articles in all journals with MSC (1991): 65M15, 35L65, 35B30.


Additional Information

F. Bouchut
Affiliation: Université d’Orléans et CNRS, UMR 6628, Dépt. de Mathématiques, BP 6759, 45067 Orléans cedex 2, France
Email: fbouchut@labomath.univ-orleans.fr

B. Perthame
Affiliation: Université Pierre et Marie Curie, Laboratoire d’Analyse Numérique et URA 189, BC 187, 4 place Jussieu, 75252 Paris cedex 05, France
Email: perthame@ann.jussieu.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02204-1
PII: S 0002-9947(98)02204-1
Keywords: Multi-dimensional scalar conservation laws, error estimates, entropy inequalities, finite volumes.\newline \indent\textit{Mots-cl\'es}. Lois de conservation scalaires multidimensionnelles, estimations d'erreur, in\'egalit\'es d'entropie, volumes finis
Received by editor(s): July 8, 1996
Article copyright: © Copyright 1998 American Mathematical Society